# SDR HNAA2019102500322

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 43,840 hours, 40,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP....FIX: RESEATED SERVICE DOOR EMERGENCY LIGHT LAMP INTO SOCKET IAW AMM 33-50-10-000/400-801-A. OK FOR SERVICE
